Stability analysis of linear systems with time-varying delay via a quadratic function negative-definiteness determination method



Long, Fei, Lin, Wen-Juan, He, Yong, Jiang, Lin ORCID: 0000-0001-6531-2791 and Wu, Min
(2020) Stability analysis of linear systems with time-varying delay via a quadratic function negative-definiteness determination method. IET CONTROL THEORY AND APPLICATIONS, 14 (11). 1478 - 1485.

[img] Text
IET2020-lf.pdf - Accepted Version

Download (986kB) | Preview
Item Type: Article
Uncontrolled Keywords: stability, Lyapunov methods, time-varying systems, asymptotic stability, linear systems, linear matrix inequalities, delays, stability analysis, linear systems, time-varying delay, quadratic function negative-definiteness determination method, negative-definite condition, Lyapunov-Krasovskii functional, convex combination method, convexity requirement, LKF's derivative, novel negative-definiteness determination lemma, stability criterion
Depositing User: Symplectic Admin
Date Deposited: 24 Aug 2020 07:34
Last Modified: 09 Jan 2021 01:37
DOI: 10.1049/iet-cta.2019.0471
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3098464